113 77
Full Length Article
International Journal of Neutrosophic Science
Volume 19 , Issue 3, PP: 29-39 , 2022 | Cite this article as | XML | Html |PDF

Title

New Approach in Logarithmic Summability of Sequences in Neutrosophic Normed Spaces

Authors Names :   M. Jeyaraman   1 *     P. Jenifer   2     U. Praveena   3  

1  Affiliation :  Department of Mathematics, Alagappa University, Karaikudi, Tamilnadu, India

    Email :  jeya.math@gmail.com


2  Affiliation :  Department of Mathematics, Alagappa University, Karaikudi, Tamilnadu, India

    Email :  Department of Mathematics, Alagappa University, Karaikudi, Tamilnadu, India


3  Affiliation :  Department of Mathematics, Alagappa University, Karaikudi, Tamilnadu, India

    Email :  upraveenasvg@gmail.com



Doi   :   https://doi.org/10.54216/IJNS.190303

Received: May 03, 2021 Accepted: October 20, 2022

Abstract :

We introduce logarithmic summability in Neutrosophic Normed Spaces [NNS] and give some Taubarian conditions for which logarithmic summability yields convergence in NNS. Besides we define the concept of slow oscillation with respect to logarithmic summability in NNS, Investigate its relation with the concept of q-boundedness and give Taubarian theorems by means of q-boundedness and slow oscillation with respect to logarithmic summability.  A comparison theorem between CesaroSummability method and logarithmic summability method in NNS is also proved in the paper.

Keywords :

Neutrosophic Normed Spaces; Logarithm Summability; Slow Oscillation; Taubarian Theorem.

References :

[1] Atanassov .K, intuitionistic fuzzy sets, Fuzzy Sets Syst, 20, 87-96, (1986).

[2] Jeyaraman, M., Mangayarkarasi, A.N., Jeyanthi, V and Pandiselvi, R., Hyers-Ulam-Rassias

stability for functional equation in neutrosophic normed spaces, International Journal of

Neutrosophic Science, Vol. 18, No. 1, 127-143, (2022).

[3] Jeyaraman, M., Ramachandran, A. and Shakila, V. B.: Approximate Fixed Point Theorems For

Weak Contractions On Neutrosophic Normed Spaces, Journal of Computational Mathematica, 6

(1), 134-158, (2022).

[4] Karakus .S, Denurcum .K, Duman .O, Statistical convergence on intuitionistic fuzzy normed

spaces, Chaos Solitons Fractals, 35 763-769, (2008).

[5] Lael .F ,Noutrouzi .K, Some results on the Intuitionistic fuzzy normed spaces, Chaos Solitons

Fractals, 37 931-939, (2008).

[6] Mohiuddine .S.A, DanishLohani . Q. M, On generalized statistical convergence in

intuitionistic fuzzy normed spaces, 42 1731-1737, (2009).

[7] Mursaleen .M, Mohiuddine. S.A., On lacunary statistical convergence with respect to the

intuitionistic fuzzy normed space. 233, 142-149, (2009).

[8] Mursaleen .M, Mohiuddine . S. A, Statistical convergence of double sequences in intuitionistic

fuzzy normed spaces, Chaos Solitons Fractals, 41, 2414-2421, (2009).

[9] Mursaleen .M, Mohiuddine . S. A, H.H.E. Osama, On the ideal convergence of double

sequences in intuitionistic fuzzy normed spaces, 59, 603-611, (2010) .

[10] Park . J.H. , Intuitionistic fuzzy metric spaces, Chaos Solitons Fractals, 221039-1046, (2004).

[11] Savas. E, Gurdal.M, Generalized statistically convergent sequence of functions in fuzzy 2-

normed spaces, 27(4), 2067-2075, (2014).

[12] Saadati . R, park . J.H, On the intuitionistic fuzzy topological spaces, Chaos Solitons Fractals

27, 331-344, (2006).

[13] Savas .E, Gurdal .M, Certainsummability methods in intuitionistic fuzzy normed spaces, J.Intell.

Fuzzy systems, 27 (4), 1621-1629, (2014).

[14] Smarandache. F, Neutrosophic . Neutrosophic Probability, Set, and Logic, Pri-Quest

Information and Learning, Ann Arbor, Michigan , USA (1998).

[15] Simsek. N, Kirisci. M, Fixed point theorems in neutrosophic metric spaces, Sigma J Eng.

Nat. Sci., 10(2) (2019), 221-230.

[16] Sowndrarajan S, Jeyaraman M and Smarandache, F. Fixed Point theorems in neutrosophic

metric spaces Neutrosophic Sets and Systems, Volume 36, 251-268, (2020).

[17] Talo .O, Yavuz .E, Cesarosummabillity of sequence in intuitionistic fuzzy normed spaces and

related Tauberian theorems, (2020).

[18] Yavuz. E, On the logarithmic summability of sequences in intuitionistic fuzzy normed spaces,

3(2), 101-108 (2020).

[19] Zadeh .L .A, Fuzzy sets, Inf, control, 8, 338-353 (1965).


Cite this Article as :
M. Jeyaraman , P. Jenifer , U. Praveena, New Approach in Logarithmic Summability of Sequences in Neutrosophic Normed Spaces, International Journal of Neutrosophic Science, Vol. 19 , No. 3 , (2022) : 29-39 (Doi   :  https://doi.org/10.54216/IJNS.190303)